# SDR CALA2025050904572

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 52,745 hours, 18,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 39ABC INOP. RELAMPED IAW AMM 33-51-11-960-801 NO FIX. FOUND BROKEN UNDER ROW 38ABC. REATTATCHED WIN TO NEW SOCKET AND INSTALLED IN OUTLET REF SPWM 20-00
